# SDR 96FDEA01535

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511FE
- Make and model: Boeing 727-25
- Aircraft serial: 18283
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 66218309
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0576 AND 007, RT WING I/B FORE FLAP IS DELAMINATED AT I/B END UPPER SURFACE.  *S/D*  REPAIRED DAMAGED AREA TO RT WING I/B FORE FLAP PER SRM 51-40-6.
